# SDR ASOA2015120914260

- Difficulty date: December 9, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK ACCESS HOLE FOR FUEL PANEL 540BB LAND SURROUND HAS CORROSION PITTING.  COMPLIED WITH ECTC EO 000-57-81.
